NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon is a hard-working medicine that relieves some of the most common cold symptoms, including headache, sore throat pain, and sinus and nasal congestion. Comes in a non-drowsy formula that’s ideal for use during the day. Just dissolve the contents of the single-dose pouch in boiling water to create a great-tasting lemon-flavoured beverage.
•Extra-strength cold and congestion medicine
•Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion
•Non-drowsy daytime formula that’s ideal for use during the day
•NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon comes in a convenient single-dose pouch for a lemon-flavoured hot drink
•Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest
Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg
Directions: Adults and children 12 years and over:
Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water.
May be taken every 4-6 hours.
Do not take more than 4-6 pouches in 24 hours.
Children under 12: Do not use.
Do not take more than directed (see liver warnings). This is not a standard dosage unit.
Liver warning Acetaminophen may cause severe or possibly fatal liver damage if you take:
Symptoms of liver damage may include:
Allergy alert Acetaminophen may cause serious skin reactions. Symptoms may include:
If any of the above-noted symptoms occur, stop use and seek medical help right away.
Do not use:
Ask a doctor or pharmacist before use if you:
Stop use and ask a doctor if: